Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Chronic urticaria, taking allegra with Betnesol, repetitive hives on head, forehead, shoulder, chest, stomach

I am suffering from chronic urticaria since 8 years. I am taking Allegra ( 180 mg ) with Betnesol every 2 days. Currently in Muscat. Whenever there is a changein climate, i have to take this medicine daily ( 1 tab each ). Allegra taken alone will not reduce the hives . It takes almost 5 hours to clear the hives completely. These hives them come again after 35-48 hrs. Majority of hives come on Head, Forehead, Top Shoulder area, on the sides of chest and below stomach. I do not get hives below waist , only when i don t take tablets, it becomes acute. Tried changing my diet, but no avail. I get these hives after every 35-40 hrs. Appreciate your advice
Asked On : Fri, 20 Apr 2012
Answers:  1 Views:  254
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi Dhhiraj
The urticarial rashes are the outcome of allergic reaction of the body. The allergen can be within the body or outside the body. If the cause is intrinsic then in majority of cases it is abdominal worms In some cases excessive use of polyester clothing also increase the problem. Too much of spicy food and too much of sugar increase the irritation in hives.Chemical allergens also have long lasting effect with huge eruptions. Some person who use dye to colour hair also fall victim to this. Use of preserved food can have triggering effect. The medicines you have mentioned give relief for some time. In herbal medicines we recommend use of some wormicide and then clearing the tract with some laxative. Use of blood purifying herbs cure it once for ever. You should try to increase the immunity of the body. Herbal medicines commonly used are Haridra khand , tab. allerin, maha manjishtha arisht, and for worms viranga arishth, to clear tract trifla.
with some care and proper medication it can be totally cured.
Answered: Fri, 20 Apr 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor